Zurück zur Übersicht
Exportieren als [feed] RSS 1.0 [feed] RSS 2.0
Gruppieren nach: Erscheinungsjahr | Autoren | Dokumenttyp | Keine Sortierung
Springe zu: 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 1999 | 1998 | 1996

2017

Kolb, Oliver ; Döring, Leif ; Klinger, Melanie ; Schlather, Martin ; Schmidt, Martin U. (2017) Individualisierte Tutorien im Mathematikstudium. Neues Handbuch Hochschullehre 82 77-88 [Zeitschriftenartikel]

Lübcke, Eva (2017) The direct and the inverse problem of finite type Fermi curves of two-dimensional double-periodic Schrödinger operators. Open Access Mannheim [Dissertation]
[img]
Vorschau

2016

Carberry, Emma ; Schmidt, Martin U. (2016) The closure of spectral data for constant mean curvature tori in. Journal für die reine und angewandte Mathematik 2016 721 149-166 [Zeitschriftenartikel]

Knopf, Markus (2016) Darboux coordinates for periodic solutions of the sinh–Gordon equation. Journal of Geometry and Physics 110 60-68 [Zeitschriftenartikel]

2015

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. (2015) On mean-convex Alexandrov embedded surfaces in the 3-sphere. Mathematische Zeitschrift 281 1 483-499 [Zeitschriftenartikel]

Kilian, Martin ; Schmidt, Martin U. ; Schmitt, Nicholas (2015) Flows of constant mean curvature tori in the 3-sphere: The equivariant case. Journal für die reine und angewandte Mathematik 2015 707 46-86 [Zeitschriftenartikel]

2014

Kilian, Martin ; Schmidt, Martin U. ; Schmitt, Nicolas (2014) On stability of equivariant minimal tori in the 3-sphere. Journal of Geometry and Physics 85 171-176 [Zeitschriftenartikel]

2013

Knopf, Markus (2013) Periodic solutions of the sinh-Gordon equation and integrable systems. Open Access Mannheim [Dissertation]
[img]
Vorschau

Klauer, Alexander ; Schmidt, Martin U. (2013) Erratum Bloch varieties of higher-dimensional, periodic Schrödinger operators [J. Appl. Anal. 15 (2009), 33–46]. Journal of Applied Analysis : JAA 19 2 305-306 [Zeitschriftenartikel]

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. (2013) Finite type minimal annuli in S^2×R. Illinois Journal of Mathematics 57 3 697-741 [Zeitschriftenartikel]

2012

Zentgraf, Jörg (2012) Constrained Willmore Hopf Tori. Open Access Mannheim [Dissertation]
[img]
Vorschau

2011

Klauer, Alexander (2011) On complex Fermi curves of two-dimensional periodic Schrödinger operators. Open Access [Dissertation]
[img]
Vorschau

2010

Kilian, Martin ; Schmidt, Martin U. (2010) On infinitesimal deformations of cmc surfaces of finite type in the 3-sphere. In: Riemann Surfaces, Harmonic Maps and Visualization : Proceedings of the 16 OCU International Academic Symposium 2008 2010 Osaka [Konferenzveröffentlichung]

Klein, Sebastian (2010) Totally geodesic submanifolds of the eceptional Riemannian symmetric spaces of rank 2. Osaka Journal of Mathematics 47 4 1077-1157 [Zeitschriftenartikel]

2009

Klein, Sebastian (2009) Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians. Transactions of the American Mathematical Society 36 4927-4967 [Zeitschriftenartikel]

Klein, Sebastian (2009) Reconstructing the geometric structure of a Riemannian symmetric space from its Satake diagram. Geometriae dedicata 13 25-50 [Zeitschriftenartikel]

Klein, Sebastian (2009) Totally geodesic submanifolds in Riemannian symmetric spaces. In: Differential Geometry : proceedings of the VIII International Colloquium, Santiago de Compostela, Spain, 7 - 11 July 2008 2009 Hackensack, NJ [u.a.] [Konferenzveröffentlichung]

Klein, Sebastian ; Thorbergsson, Gudlaugur ; Verhóczki, László (2009) On the Funk transform on compact symmetric spaces. Publicationes Mathematicae / Institutum Mathematicum Universitatis Debreceniensis 75 3/4 485-493 [Zeitschriftenartikel]

Klauer, Alexander ; Schmidt, Martin U. (2009) Bloch Varieties of higher-dimensional periodic Schrödinger Operators. Journal of Applied Analysis : JAA 15 1 33-46 [Zeitschriftenartikel]

2008

Kilian, Martin ; Rossman, Wayne ; Schmitt, Nick (2008) Delaunay ends of constant mean curvature surfaces. Compositio Mathematica 144 186-220 [Zeitschriftenartikel]

2007

Schmitt, Nick ; Martin, Kilian ; Kobayashi, Shimpe ; Rossman, Wayne (2007) Unitarization of monodromy representations and constant mean curvature trinoids in 3-dimensional space forms. Journal of the London Mathematical Society 75 3 563-581 [Zeitschriftenartikel]

Creutzig, Thomas ; Klauer, Alexander ; Scheithauer, Nils R. (2007) Natural constructions of some generalized Kac-Moody algebras as bosonic strings. Communications in Number Theory and Physics 1 3 453-477 [Zeitschriftenartikel]

2006

Burstall, Francis E. ; Kilian, Martin (2006) Equivariant harmonic cylinders. The Quarterly Journal of Mathematics 57 4 449-468 [Zeitschriftenartikel]

1999

Ballmann, Joachim ; Fulea, Dan ; Weissauer, Rainer (1999) Abstieg anisotroper Konjugationsklassen in Weylgruppen. Mannheim ; Heidelberg [Arbeitspapier]

Schröder, Michael (1999) Fact and fantasy in recent applications of transform methods to the valuation of exotic options. Mannheim [Arbeitspapier]

Schröder, Michael (1999) On the valuation of Paris options : foundational results. Mannheim [Arbeitspapier]

1998

Fulea, Dan (1998) Höhere arithmetische K-Theorie. Open Access [Dissertation]
[img]
Vorschau

Borcherds, Richard E. ; Freitag, Eberhard ; Weissauer, Rainer (1998) A Siegel cusp form of degree 12 and weight 12. Journal für die reine und angewandte Mathematik 494 141-153 [Zeitschriftenartikel]

1996

Schröder, Michael (1996) Die lokale Langlands-Korrespondenz und Carayols Theorie modularer Darstellungen. Mannheim [Buchkapitel]

Diese Liste wurde am Sat Feb 16 21:42:39 2019 CET automatisch erstellt.